# SDR CA160112004

- Difficulty date: January 8, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3250 · Landing Gear Steering System
- Part: Rvdt
- Condition: Out Of Rig
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) NLG DID NOT RETRACT AFTER TAKEOFF.  ACFT RETURNED TO DEPARTURE AIRPORT. MAINTENANCE FOUND BOTH RVDT OUT OF RIG.  RVDT`S ADJUSTED AND ACFT RTS.
